Remote Access Electronic Research Announcements

Electronic Research Announcements

ISSN 1079-6762

Contents of Volume 3

All articles in this issue are freely accessible.

Lower and upper bounds for the splitting of separatrices of the pendulum under a fast quasiperiodic forcing
Amadeu Delshams, Vassili Gelfreich, Àngel Jorba and Tere M. Seara.
Electron. Res. Announc. Amer. Math. Soc. 3 (1997), 1-10
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1433179
Ergodic behavior of graph entropy
John Kieffer and En-hui Yang.
Electron. Res. Announc. Amer. Math. Soc. 3 (1997), 11-16
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1433180
Polynomials with integral coefficients, equivalent to a given polynomial
János Kollár.
Electron. Res. Announc. Amer. Math. Soc. 3 (1997), 17-27
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1445631
Left-distributive embedding algebras
Randall Dougherty and Thomas Jech.
Electron. Res. Announc. Amer. Math. Soc. 3 (1997), 28-37
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1445632
Weighted polynomial approximation in the complex plane
Igor E. Pritsker and Richard S. Varga.
Electron. Res. Announc. Amer. Math. Soc. 3 (1997), 38-44
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1445633
Nonlinear parabolic problems on manifolds, and a nonexistence result for the noncompact Yamabe problem
Qi S. Zhang.
Electron. Res. Announc. Amer. Math. Soc. 3 (1997), 45-51
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1447067
Classification of compact homogeneous spaces with invariant symplectic structures
Daniel Guan.
Electron. Res. Announc. Amer. Math. Soc. 3 (1997), 52-54
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1464575
Inert actions on periodic points
K. H. Kim, F. W. Roush and J. B. Wagoner.
Electron. Res. Announc. Amer. Math. Soc. 3 (1997), 55-62
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1464576
$\mathbb{C}^{*}$-actions on $\mathbb{C}^{3}$ are linearizable
S. Kaliman, M. Koras, L. Makar-Limanov and P. Russell.
Electron. Res. Announc. Amer. Math. Soc. 3 (1997), 63-71
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1464577
Perturbation expansions for eigenvalues and eigenvectors for a rectangular membrane subject to a restorative force
Joyce R. McLaughlin and Arturo Portnoy.
Electron. Res. Announc. Amer. Math. Soc. 3 (1997), 72-77
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1461976
Proof of Conway’s lost cosmological theorem
Shalosh B. Ekhad and Doron Zeilberger.
Electron. Res. Announc. Amer. Math. Soc. 3 (1997), 78-82
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1461977
On positive entire solutions to the Yamabe-type problem on the Heisenberg and stratified groups
Guozhen Lu and Juncheng Wei.
Electron. Res. Announc. Amer. Math. Soc. 3 (1997), 83-89
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1465830
Classification of compact complex homogeneous spaces with invariant volumes
Daniel Guan.
Electron. Res. Announc. Amer. Math. Soc. 3 (1997), 90-92
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1465831
Prevalence of non-Lipschitz Anosov foliations
Boris Hasselblatt and Amie Wilkinson.
Electron. Res. Announc. Amer. Math. Soc. 3 (1997), 93-98
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1465582
A complete Vinogradov 3-primes theorem under the Riemann hypothesis
J.-M. Deshouillers, G. Effinger, H. te Riele and D. Zinoviev.
Electron. Res. Announc. Amer. Math. Soc. 3 (1997), 99-104
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1469323
The Williams conjecture is false for irreducible subshifts
K. H. Kim and F. W. Roush.
Electron. Res. Announc. Amer. Math. Soc. 3 (1997), 105-109
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1472090
A deterministic displacement theorem for Poisson processes
Oliver Knill.
Electron. Res. Announc. Amer. Math. Soc. 3 (1997), 110-113
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1475535
Invariant sets with zero measure and full Hausdorff dimension
Luis Barreira and Jörg Schmeling.
Electron. Res. Announc. Amer. Math. Soc. 3 (1997), 114-118
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1475536
Quantization of Poisson structures on $\mathbf R^{2}$
Dmitry Tamarkin.
Electron. Res. Announc. Amer. Math. Soc. 3 (1997), 119-120
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1476067
Wave propagation in a lattice KPP equation in random media
Tzong-Yow Lee and Fred Torcaso.
Electron. Res. Announc. Amer. Math. Soc. 3 (1997), 121-125
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1476068
Invariants of twist-wise flow equivalence
Michael C. Sullivan.
Electron. Res. Announc. Amer. Math. Soc. 3 (1997), 126-130
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1487203
Operator $K$-theory for groups which act properly and isometrically on Hilbert space
Nigel Higson and Gennadi Kasparov.
Electron. Res. Announc. Amer. Math. Soc. 3 (1997), 131-142
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1487204